Title

EDGE DOMINATING SETS AND VERTEX COVERS

Authors

Authors

R. Dutton;W. F. Klostermeyer

Comments

Authors: contact us about adding a copy of your work at STARS@ucf.edu

Abbreviated Journal Title

Discuss. Math. Graph Theory

Keywords

edge dominating set; matching; total dominating set; vertex cover; Mathematics

Abstract

Bipartite graphs with equal edge domination number and maximum matching cardinality are characterized. These two parameters are used to develop bounds on the vertex cover and total vertex cover numbers of graphs and a resulting chain of vertex covering, edge domination, and matching parameters is explored. In addition, the total vertex cover number is compared to the total domination number of trees and grid graphs.

Journal Title

Discussiones Mathematicae Graph Theory

Volume

33

Issue/Number

2

Publication Date

1-1-2013

Document Type

Article

Language

English

First Page

437

Last Page

456

WOS Identifier

WOS:000345240300016

ISSN

1234-3099

Share

COinS